# SDR MASA200700348

- Difficulty date: June 23, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002D24
- Aircraft serial: 7228
- Aircraft time: 23,995 hours, 18,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2872 PHX.  PILOT REPORTED THE ROW 8 LOWER LEFT EXIT SIGN WAS INOP.  MX REPLACED THE FORWARD EMERGENCY FLOOR STRIP.
